# SDR TWAA0018418

- Difficulty date: November 19, 2000
- Submitted: November 27, 2000
- Operation: Air carrier
- Aircraft: N959U
- Make and model: Doug DC-9-82
- Aircraft serial: 49704
- Aircraft time: 39,119 hours, 19,711 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT FOUND CORROSION ON TRACK AT STA 200 TO 237, RBL 44.  REMOVED CORROSION PER SPM 6-80-1.  REPLACED 47 INCHES OF TRACK PER SRM 53-08 FIGURE 4F.
